Pacific Journal of Mathematics

On the genus of the composition of two graphs.

Arthur T. White

Article information

Pacific J. Math., Volume 41, Number 1 (1972), 275-279.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05C10: Planar graphs; geometric and topological aspects of graph theory [See also 57M15, 57M25]


White, Arthur T. On the genus of the composition of two graphs. Pacific J. Math. 41 (1972), no. 1, 275--279.

Export citation


  • [1] J. Battle, F. Harary, Y. Kodama, and J. W. T. Youngs, Additivityof the genus of a graph, Bull. Amer. Math. Soc, 68 (1962), 565-568.
  • [2] F. Harary, Graph Theory, Addison-Wesley, Reading (1969).
  • [3] G. Ringel, Das Geschlecht des Vollstndigen Paaren Graphen, Abh. Math. Sem. Univ. Hamburg, 28 (1965), 139-150.
  • [4] G. Ringel and J. W. T. Youngs, Das Geschlecht des Symmetrsche Vollstndige Drei- Farbaren Graphen. Comment. Math. Helv., 45 (1970), 152-158.
  • [5] A. T. White, The genus of repeated cartesian products of bipartite graphs. Trans. Amer. Math. Soc, 151 (1970), 393-404.
  • [6] J. W. T. Youngs, Minimal imbeddings and the genus of a graph, J. Math. Mech., 12 (1963), 303-315.